# SDR JJBA20170126021

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,546 hours, 16,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS BY F/A JUMPSEAT AND LT EMERGENCY EXIT INOPERATIVE.  R & R THE STATIC INVERTER. OPS CHECKED GOOD. NO DEFECTS NOTED.
